EconPapers    
Economics at your fingertips  
 

On the Pell Equations   and Â

Ran Yinxia
Additional contact information
Ran Yinxia: Longnan Teachers College, College of Mathematics and Information Science, Gansu Longnan, China

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 11, 164-167

Abstract: If ,(equation) where (equation) or (equation) are distinct odd primes,the system of indefinite equations in title only has positive integer solution only when (equation) or (equation).

Keywords: The system of indefinite equations; Pell equation; Integer solution; Common solution; Odd prime. (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(11)164-167.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/11-2019/11/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:164-167

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-11-24
Handle: RePEc:arp:ajoams:2019:p:164-167